Menu
Cart 0

Gaviscon Liquid Dual Action 10ml 12 Sachets

  • $749
  • Save $2.50


General Information

Gaviscon Dual Action Liquid Sachets Peppermint 10mL x 12

Gaviscon Dual Action brings fast, soothing and long lasting relief from the pain and discomfort of heartburn (gastric reflux) and indigestion. Now available in liquid sachets for convenient relief on the go.

It works in two different ways:

1) More effective reduction of excess stomach acid to relieve discomfort.
2) Forms a protective layer over the stomach contents to soothe the burning pain in your chest.

Gaviscon Dual Action liquid, now available in a convenient sachet for on the go use.

 How to take Gaviscon Dual Action Liquid Sachets:

Adults & children over 12 years: 2 sachets

Children 6-12 years: 1 sachet

Not recommended for children under 6 years

Take as required after meals and before going to bed, up to 4 times a day or as directed.
Ensure sachet seal is unbroken
Massage sachet well and tear across perforated line.
Squeeze liquid from bottom of sachet either directly into mouth or onto a spoon.
If symptoms persist see your doctor.

 

Active ingredients per 10mL:

Sodium alginate 500mg
Sodium bicarbonate 213mg
Calcium carbonate 325mg

 Does not contain aluminium, sugar, gluten or artificial colouring.

The maximum daily intake (80mL) for adults contains 1018mg of sodium (take into account if on a low sodium diet).

Contains hydroxybenzoates and saccharin.

Store below 30°C, do not freeze or refrigerate.

Protect from extremes of heat and cold.

Do not store in motor vehicles.

Keep out of reach of children.

Always read the label. Follow the directions for use. For relief of heartburn and indigestion. If symptoms persist, talk to your health professional.

Boxed Contents: 12 10mL liquid sachets

Size: 12 Pack

KEY FEATURES

• Fast, soothing and long lasting relief from the pain and discomfort of heartburn and indigestion
• On the go format for convenient consumption
• Effectively reduces excess stomach acid to relieve discomfort
• Forms a protective layer over the stomach contents to soothe the burning pain in your chest
• Best selling Gaviscon SKU* in on the go format (*Dual Action 600mL, Nielsen ScanTrack MAT 03.02.2019)

Warnings

- Does not contain aluminium, sugar, gluten or artificial colouring.
- The maximum total daily intake (80mL) for adults contains 1018mg of sodium (take into account if on a low sodium diet).
- Contains hydroxybenzoates and saccharin.
- Protect from extremes of heat and cold.
- Do not store in motor vehicles.
- Keep out of reach of children.

Ingredients

Contains: Each sachet (10mL of oral liquid suspension) contains 500mg sodium alginate, 213mg sodium bicarbonate and 325mg calcium carbonate. Hydroxybenzoates and Saccharin.

Directions

How to take Gaviscon Dual Action liquid sachets:
- Adults & children over 12 years: 2 sachets.
- Children 6-12 years: 1 sachet.
- Not recommended for children under 6 years.
- Take as required after meals and before going to bed, up to 4 times a day or as directed.
- Ensure sachet seal is unbroken
- Massage sachet well and tear across perforated line. Squeeze liquid from bottom of sachet either directly into mouth or onto a spoon.
- If symptoms persist see your doctor.

 

STORAGE INSTRUCTIONS

Store below 30°C. Do not freeze or refrigerate.
CPP

We Also Recommend